# SDR P2EA98248

- Difficulty date: October 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 65464541
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - LEFT AILERON DELAMINATED AND WITH HAIL DAMAGE, DEFECT SIZE VARIOUS.  REPAIRED LEFT AILERON PER COOPESA EO COO-3-57-565-98 DATED OCT 15, 1998.  (M)
